MathSciNet Relay Station
MathSciNet bibliographic data
MR1191252 46L55
Renault, Jean The ideal structure of groupoid crossed product $C^\ast$-algebras. With an appendix by Georges Skandalis. J. Operator Theory 25 (1991), no. 1, 3–36.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement